# SDR 95ZZZX6578

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Part time: 58,777 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION WERE FOUND ON UPPER CAP OF THE BS 1130 FLOOR BEAM.  THE DEFECTS WERE FOUND DURING A CPCP TASK CARD C53-224-03, PART 2.  SUSPECT LEAKAGE FROM LAV'S AND NOT SEALED PROPERLY.
